# SDR DALA12016365646

- Difficulty date: October 26, 2011
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 52,322 hours, 17,033 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN AFT CARGO COMPARTMENT FLOOR INBD OF DOOR.  INTERIM REPAIR WAS ACCOMPLISHED IAW DWG 5A53-37933 AND DEFER LOG PAGE TO MON FOR PERMANENT REPAIR IAW SRM 51-70-13, FIG 1 AT NEXT SCHEDULED FLOORBOARD REMOVAL NOT TO EXCEED 4 C-C.  R & R THE REPAIRED DOUBLER IAW SRM 51-70-13 CARRIED OUT HFEC INSPECTION IAW NDTM D634N301, REV 100 PART 6 51-00-19 ON TRIMMED OUT AREA AND NO CRACK FOUND.  NO  FURTHER ACTION REQUIED AND JOB COMPLETED.
